# SDR SB08030

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLL - FLT 1723  ON APPROACH TO FLL, WHEN FLAP HANDLE WAS SELECTED TO FLAPS 10 POSITION, THE FLAP INDICATOR SHOWED ONLY FLAPS 5 WITH L/E FLAPS EXTEND LIGHT.  SELECTING FLAPS 15 POSITION, INDICATOR REMAINED AT FLAPS 5.  CREW ACCOMPLISHED A GO-AROUND AND ACCOMPLISHED ALTERNATE FLAP EXTEND/OPS CHECK LIST.  FLAP INDICATOR REMAINED AT FLAPS 5.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FLAP INDICATOR T/E CIRCUIT BREAKER OUT.  RESET BREAKER AND OPERATED FLAPS SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
